# SDR A6WA200740187

- Difficulty date: April 5, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 14,372 hours, 12,369 cycles
- Engine: Ge CF343B1
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Warning Light
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WINDSHIELD HEAT MESSAGE ILLUMINATED IN FLIGHT.  COMPLIED WITH QRH.  [07-31-07]  COMPLIED WITH CONNECTION OF SPARE TEMP SENSORS IAW AMM 30-41-06.  OPS CHECK GOOD.  (K)
